# SDR AALA201802129009

- Difficulty date: January 16, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367113100000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 222JF, FRAMES 14 TO 16, -Y953 TO -Y1456.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, PARAGRAPH 2.A, FIGURE 20109, AND IRM 9701, REVISION G.
